Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Hiv Rash Itch

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla rash with fever and itch

I got the atripla rash after the 8th dose. It is all over my body, started off as splotches and now looks like I am sunburned from head to toe. I have been battling a fever for about 3 days now and the itching is horrible with the rash areas being...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...be seen by a clinician urgently. Simply stopping Atripla can cause problems with resistance so may want to discuss with your HIV specialist whether some other HIV med should be used even if just for a week (such as s boosted protease inhibitor)... Read more »

Itch but no Rash

I will try once again to see if you answer my question. I looked up itch and no rash but came up... Read more »

rash from Atripla

Hello, I started my fisrt drug of Atripla 10 days after being HIV plus for over 19 years. The... Read more »
Articles
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...T-20, is a type of medicine called a fusion inhibitor. Fusion inhibitors work by blocking HIV from entering human cells. HIV/AIDS-Related Uses Enfuvirtide was approved by the FDA on March 13, 2003, for use with other anti-HIV drugs in the... Read more »
The Well Project

Gynecological Problems

... HIV-Positive Women and Gynecological Problems Certain gynecological (GYN) conditions are more common, more serious and/or more difficult Read more »
Test Positive Aware Network

Aptivus

... Common Name: tipranavir (TPV) Brand Name: Aptivus Class: HIV protease inhibitor (PI) Standard dose: Two 250 mg capsules with two 100 mg capsules of Norvir, both twice daily. Must Read more »
AIDS InfoNet

Tipranavir (Aptivus)

...manufactured by Boehringer Ingelheim. Tipranavir is a protease inhibitor. These drugs prevent the protease enzyme from working. HIV protease acts like a chemical scissor. It cuts the raw material for HIV into specific pieces needed to build a... Read more »
Connect With Others

Does the rash itch?

Posted by Anonymous, 1 Reply
...If a person does have the rash associated with ARS, is it a rash that itches?? I've all of a sudden developed a rash (about 9-10 days after exposure). Its Read more »

Itch w/no rash

Posted by bigdogdog, 1 Reply
...been dealing with a nondescript itch and no visible rash. It has been 5 weeks since an episode that potentially exposed me to HIV. I have been dealing with this itch since the beginning of November. Any thoughts or ideas as to the cause? ... Read more »

HIV skin rash

Posted by shinpai, 1 Reply
...Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It Read more »

Rash

Posted by eh3572, 1 Reply
...Can someone tell me what the rash looks like for acute HIV and also if it itches? Read more »